English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Second order rectifiability of integral varifolds of locally bounded first variation

Menne, U. (2013). Second order rectifiability of integral varifolds of locally bounded first variation. Journal of Geometric Analysis, 23, 709-763. doi:10.1007/s12220-011-9261-5.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-602B-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-5FA1-1
Genre: Journal Article

Files

show Files
hide Files
:
0808.3665v1.pdf (Preprint), 457KB
Name:
0808.3665v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0808.3665v3.pdf (Preprint), 445KB
Name:
0808.3665v3.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
10.1007_s12220-011-9261-5.pdf (Any fulltext), 615KB
Name:
10.1007_s12220-011-9261-5.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Menne, Ulrich1, Author              
Affiliations:
1Geometric Measure Theory, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_1753352              

Content

show
hide
Free keywords: -
 Abstract: In this work it is shown that every integral varifold in an open subset of Euclidian space of locally bounded first variation can be covered by a countable collection of submanifolds of class C^2. Moreover, the mean curvature of each member of the collection agrees with the mean curvature of the varifold almost everywhere with respect to the varifold.

Details

show
hide
Language(s):
 Dates: 201120112013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 374108
arXiv: 0808.3665
DOI: 10.1007/s12220-011-9261-5
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometric Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Boca Raton, FL : CRC Press
Pages: - Volume / Issue: 23 Sequence Number: - Start / End Page: 709 - 763 Identifier: ISSN: 1050-6926
CoNE: /journals/resource/954926996194